# SDR CA030211013

- Difficulty date: February 5, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 6,081 hours
- Engine: Allsn 250C28B
- System (JASC): 6300 · Main Rotor Drive System
- Part: Spring
- Part number: 206040106001
- Condition: Broken
- Location: Main Driveshaft
- Component: Driveshaft, Bell
- Component part number: 206040015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISSASSEMBLY OF DRIVESHAFT FOR ROUTINE SERVICING AND INSPECTION IN ACCORDANCE WITH BELL 206L-1 MM , SUBJECT SPRING WAS FOUND BROKEN AND DISLODGED WITHIN THE COUPLING HOUSING CAUSING DAMAGE TO BOTH THE SPHERICAL COUPLING SURFACE AND OUTER COUPLING.NO SIGNS OF COUPLING OVERHEAT NOR GREASE LEAKAGE WAS FOUND. DRIVESHAFT COUPLING COMPONENTS REPLACED WITH NEW PARTS.
